| Catalog Number |
MX5311L |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that it appeared to become stripped and then came apart.This was challenging when patients were on multiple drips.There was no reported patient harm.
Additional Manufacturer Narrative
No product was returned; however, images of the device were provided for analysis.Visual tests were performed, but the reported issue could not be duplicated.The cause of the issue couldn't be confirmed.